Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on discriminants of binary quadratic forms with a single class in each genus


Author: J. Dean Swift
Journal: Bull. Amer. Math. Soc. 54 (1948), 560-561
DOI: https://doi.org/10.1090/S0002-9904-1948-09043-7
MathSciNet review: 0026664
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09043-7